Oct 25, 2002
Hi: is a whitish, foamy, slimy and with high density (almost solid after few minutes) sputum a side effect of AZT or lamivudine? Can it be a symptom of seroconversion? Or a sign of progression of the disease (maybe related to candidiasis?)
| Response from Dr. Henry
Sputum characteristics like you described are not associated with AZT or 3TC treatment and are a sign of HIV seroconversion. A good general medical history and examination is usually the place to start if there is a significant change in a person's sputum. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Hiv Be Transmitted By Sputum?
- Eye Floaters After Drinking Water Worried I Have HIV
- Itchy Red Spots After Receiving Head Sign Of HIV AIDS
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Sore Throat After Broken Condom Worried I Have HIV
- Swollen Lymph Glands After Needle Stick Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.